# SDR ASAA2020012933996

- Difficulty date: January 13, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- Aircraft time: 43,135 hours, 13,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367521000200
- Condition: Punctured
- Location: Frames 31-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PARTS RACK) FWD PIT PANEL 131HF IS PUNCTURED. GROUNDED-YES. REPAR PANEL 131HF PUNCTURED IAW A320 SRM 53-02-00-283-001 AND 53-02-00-300-002
